# SDR CALA2021062500964

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 69,828 hours, 25,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Rbl 54.6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 RBL 54.60 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING IAW B737-800 SRM 51-40-02 AND B737 NG AMM 28-11-00 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX N/R 00103 AND HANGER N/R 6227449.DATA WAS TRANSCRIBED FROM N SA EMX N/R 00103 AND HANGER N/R 6227449,WORK ACCOMPLISHED BY V90 5004,INSPECTED BY V912634.SSFR REPORT FORM 46-0024,ENTERED BY UAL INSPECTION U354651, 6/22/21 INSPECTION COMPLETED
